Jump to content
CrazyBoards.org

Recommended Posts

Twice this has happened so far.  I wasn't taking Geodon for a couple weeks, and then I started again, and when I started taking it again, I had a high that lasted for a few days.  It's just like the high that I get from starting to take Ritalin or Aderall.  I feel extremely happy, healthy, renewed, optimistic, and motivated.  It's kind of weird, because Geodon isn't supposed to cause an increase in endorphins; it's actually supposed to block them.  But in my case, it seems to cause a noticeable buzz.  That's why I continue to take it, despite its penis-shrinking effects (which are counteracted by the Risperdal, so it hardly matters), and the fact that it doesn't seem to be terribly effective as an antipsychotic.  Does anyone else feel this uplifting effect from Geodon?

Link to comment
Share on other sites

Ziprasidone lifted my mood after I experienced a big psychotic/depression-fuelled break a few years back. I was a little afraid at first that it was pushing me into hypomania but it didn't; just made me more functional. 

 

Geodon isn't supposed to cause an increase in endorphins; it's actually supposed to block them.

 

I'm not entirely sure what you mean, since there's evidence that Ziprasidone is a 5-HT1A agonist. 

Link to comment
Share on other sites

Geodon made me feel really really great, almost "normal" for five weeks after I started it. But then I crashed into one of the most dangerous depressions I have ever experienced. I would love to feel a high from it... or stability.... or anything other than cycling bipolar he'll.

Link to comment
Share on other sites

  • 2 weeks later...

How does dose affect this?

 

At a baby 20mg I feel like I've had 5 coffees! It's just insane. It counteracts my fatigue extremely well but my head feels pressure-y and weird. (This is a cross taper from Latuda.)

 

At higher doses, it kicks out more sedation, right? What dose would that start at? I need it to chill out just a little bit!

Link to comment
Share on other sites

 

 

 despite its penis-shrinking effects

 

Woah, it does this? 

 

 

Yes, it does have an undesirable side effect on how well-endowed I am.  It tends to affect the girth more than the length.  I have no idea why it does this, and it doesn't do it to anyone else that I know of.  But as I said, Risperdal counteracts these effects, so it's fine.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...